# SDR E4EB2015121104

- Difficulty date: July 18, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Cracked
- Location: Rt Elevator
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OK TO INSTALL LE PANELS ON RT ELEVATOR GEAR TAB, FOUND SMALL ROUND ACCESS HOLE BENT & CRACKED.  NDT VERIFIED 2 EACH CRACKS.  BLENDED CRACKED AREAS.  HFEC SURFACE INSPECTION PERFORMED.  ACCOMPLISHED REPAIR TO RT ELEVATOR GEAR TAB ACCESS HOLE IAW EA 008-5510-38-A6034.
